Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Did the morning after pill make you really late?

Anyone here ever take the postinor pill and it made you really really late? I am like 16 days late.

Answer Question
 
gutterflower585

Asked by gutterflower585 at 11:50 AM on Apr. 2, 2011 in Health

Level 17 (3,406 Credits)
Answers (4)
  • Take a test. It may of not worked for you.
    matthewscandi

    Answer by matthewscandi at 11:53 AM on Apr. 2, 2011

  • I have taken 3 all negative..
    gutterflower585

    Comment by gutterflower585 (original poster) at 12:04 PM on Apr. 2, 2011

  • hmm, usually it triggers your period. If you are pregnant, it may be to early to tell on a test. Wait a week or two, take another pg test with your very first morning pee.
    Tarrar

    Answer by Tarrar at 12:41 PM on Apr. 2, 2011

  • Sometimes it happen that way but wait a week to take the test first
    Donnabell_nyc

    Answer by Donnabell_nyc at 12:46 PM on Apr. 2, 2011

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.

Next question in Health
Mirena adult content

Next question overall (Pets)
Petsmart vs petco

close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN